# SDR CA020114004

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   PILOTS RIGHT SIDE WINDOW CRACKED IN CRUISE.  REMOVED AND REPLACED RIGHT SIDE WINDOW WITH SERVICEABLE UNIT IAW AMM 56-12-01.
